Tuesday, May 06, 2008

Digitek Digoxin Tablets Recalled


Digitek Digoxin tablets have been recalled by the manufacturer because they may be carrying double the normal dose. Digoxin is used in the treatment of arrhythmias and heart failure. The higher dose can cause serious toxicity especially in patients who have kidney disease. Symptoms of toxicity include nausea, vomiting, dizziness, weakness, decreased heart rate or arrhyhtmia and possibly death.
"Any customer inquiries related to this action should be addressed to Stericycle customer service at 1-888-276-6166 with representatives available Monday through Friday, 8 am to 5 pm EST. Additional information about the voluntary recall can also be found at www.actavis.us."
Photo: courtesy of usrecallnews.

2 comments:

Anonymous said...

Grand Dr. Razavi:
thousands thanks and salutation for this nice & guidable blog. That's very useful for everyone, specially for all teenager.

Much appreciated and have long life,everywhere you living.

>>Mohsen(mhbob36@yahoo.com)

Matt said...

If any of you are looking to recoop damages from Digitek there's this help website to join the class action lawsuit against the company for damages.

Visit the URL below, they have a lot of good information.

http://www.digiteklawyerrecall.com/

or call (800) 732-3070